Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for diarrhea, stoamch pain and vomiting with having scelorsis of liver

my brother is 52 yeaars old. ex alcoholic with scelorcis of the liver.he has not had a drink for 10 years. he suffers severe dhiorea snd stomach pain,vomiting, lack of appetite. he keeps pigeons dogs and a parrot. enquiring about yersenia psuedo tuberculocis. as our father died from pulmonary disease. tuberculocis being the uderlyig cause
Mon, 10 Mar 2014
Report Abuse
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Now your brother has diarrhea,stomach pain,vomiting, and lack of appetite. These are the symptoms of G.I. infection, usually called the food poisoning, due to some bacterial or viral infection of the food consumed.
I advise you to consult a physician for diagnosis and treatment.
I usually prescribe to my patient with such symptoms ofloxacin, ornidazole, omeprazole, domperidone,dicyclomine hydrochloride, lactic acid bacilli, and loperamide when ever necessary.
These symptoms may not have any relation with the tuberculosis, due to the animals.
wishing for a quick and complete recovery. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Anorexia


Suggest remedy for diarrhea, stoamch pain and vomiting with having scelorsis of liver

Hi, Welcome to Health care magic forum. Now your brother has diarrhea,stomach pain,vomiting, and lack of appetite. These are the symptoms of G.I. infection, usually called the food poisoning, due to some bacterial or viral infection of the food consumed. I advise you to consult a physician for diagnosis and treatment. I usually prescribe to my patient with such symptoms ofloxacin, ornidazole, omeprazole, domperidone,dicyclomine hydrochloride, lactic acid bacilli, and loperamide when ever necessary. These symptoms may not have any relation with the tuberculosis, due to the animals. wishing for a quick and complete recovery. Thank you.